Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can mirtazapine (Remeron) cause increased anxiety? SLS

Posted by undopaminergic on August 27, 2021, at 5:16:40

In reply to Re: Can mirtazapine (Remeron) cause increased anxiety? undopaminergic, posted by SLS on August 26, 2021, at 19:41:00

> Also, asenapine is remarkably free of side effects. Both my friend and I felt that it was pretty clean. I guess that will vary.
>

That is unexpected and surprising, given how many receptors it hits; you'd expect many side effects.

> Good luck with it.

Thanks.

-undopaminergic


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:undopaminergic thread:1116679
URL: http://www.dr-bob.org/babble/20210723/msgs/1116715.html